Doctor is having problems getting anything that doesn't cause problems. Am just sensitive to any meds for anything! Extremely allergic to penicillin and some to sulfa, cannot take Cipro, ever again. Main complaint with this Valsartan / H/CTZ is redness and swelling of lower legs and ankles, also extreme hair loss and insomnia! Very frustrated with this situation! I had problems in the beginning , feeling extremely tired and like I might pass out not able to do my housework, loss of interest in usual things and have gained weight. I did consult with my doctor and he agreed to let me take half the dose 160-12.5MG but still have same problems. Would like to try something else as I am very depressed at present. I should add I have had stomach problems and the gastro doctor has prescribed Cholostyramine for my extreme diarrhea and it works well for that, however in researching Valsartan/HCT/Z those two do not work well together.
Sorry to here your frustration I started taking diovan in 2006 with no side effects BP under control then in 2012 different doctor my meds changed to the valsartan hct/z and no side effects except a bit of dry mouth witch can be anoying at night. My doctor changed my BP meds just recently because of increased levels of BP instead of increasing dosage he changed my meds to lisinopril and norvasc the next day after the doctor visit my BP shot up from 140 /90 to 177/118 I went to the er because I called the the nurse to let the doctor know what was happening she said she would give him the imformation about my BP level when he was done with a patient.his office was in the same direction as the er he never returned my call so I went the the er where I stayed for two days. They took me off norvasc and added metoprolol with lisinopril but my BP is high in the morning then goes down in the evening I just took it at 4:00 am eastern time it was 140/110 I see the doctor on Wednesday and I want him too put me back on diovan/valsartan sorry you are having such a reaction to it maybe it's related to perhaps something else is the redness and swelling one of the side effects? Best of luck to you we are all like guinea pigs it's terrible.
- Hydrochlorothiazide / Valsartan Information for Consumers
- Hydrochlorothiazide / Valsartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide / Valsartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - if I was on olmesartan medoxomil 20mg and was switched to valsartan 160mg, is?
Posted 20 Aug 2011 • 1 answer
Hydrochlorothiazide/Valsartan - I have been taking Diovan HTC 320/25 for many years. I have moved to
Posted 13 Aug 2012 • 1 answer
Posted 15 Apr 2015 • 3 answers
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Posted 16 Sep 2017 • 1 answer
Posted 12 Jun 2018 • 0 answers